advertisement
Question
Posted by: me | 2004/11/10

dotty

Hi Doc

I have started getting little red dots all over my palms? The only medication I am on is Marvelon and Cipralex (5mg). It is sometimes itchy but extremely worrying! I look like an alien?
Looks like german measles on my palms! Is this something to worry about?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Me, it might be due to an allergic reaction or an infection of some sorts, but I can’t really narrow it down for you from this side of the screen. What I can tell you is that it is not normal and that the best would be to see your doctor. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement